# SDR SWIA2023052507

- Difficulty date: May 7, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 21,056 hours, 11,965 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIS-DRILLED HOLE SEAT TRACK FR74-FR84 AT FWD SPLICE BETWEEN FR73-FR74.     (C-CHECK RO 5/21/2023)    PERFORMED A PERMANENT SPLICE REPAIR OF LH INBOARD SEAT TRACK BETWEEN FR 74-75 AND REPLACED THE FWD SECTION OF THE SEAT TRACK WHICH STARTS AT FR 73-74, REF ETD2023-170-01159.  REPAIR PARTS WEIGHED 254.6 GRAMS (LESS THAN 2.5 LBS), NO WEIGHT AND BALANCE CHANGE REQUIRED.
